ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

July 2010 , Volume 14 , Issue 1

Select all articles

Export/Reference:

Dispersive behavior in galactic dynamics
Simone Calogero, Juan Calvo, Óscar Sánchez and Juan Soler
2010, 14(1): 1-16 doi: 10.3934/dcdsb.2010.14.1 +[Abstract](858) +[PDF](231.7KB)
Community resilience in collaborative learning
Nicolás M. Crisosto, Christopher M. Kribs-Zaleta, Carlos Castillo-Chávez and Stephen Wirkus
2010, 14(1): 17-40 doi: 10.3934/dcdsb.2010.14.17 +[Abstract](1239) +[PDF](430.7KB)
A collocation method for the numerical Fourier analysis of quasi-periodic functions. I: Numerical tests and examples
Gerard Gómez, Josep–Maria Mondelo and Carles Simó
2010, 14(1): 41-74 doi: 10.3934/dcdsb.2010.14.41 +[Abstract](1259) +[PDF](3771.9KB)
A collocation method for the numerical Fourier analysis of quasi-periodic functions. II: Analytical error estimates
Gerard Gómez, Josep–Maria Mondelo and Carles Simó
2010, 14(1): 75-109 doi: 10.3934/dcdsb.2010.14.75 +[Abstract](1056) +[PDF](566.9KB)
Traveling plane wave solutions of delayed lattice differential systems in competitive Lotka-Volterra type
Cheng-Hsiung Hsu and Ting-Hui Yang
2010, 14(1): 111-128 doi: 10.3934/dcdsb.2010.14.111 +[Abstract](1016) +[PDF](248.0KB)
Bifurcation of a limit cycle in the ac-driven complex Ginzburg-Landau equation
Qiongwei Huang and Jiashi Tang
2010, 14(1): 129-141 doi: 10.3934/dcdsb.2010.14.129 +[Abstract](1136) +[PDF](196.7KB)
Iterative building of Barabanov norms and computation of the joint spectral radius for matrix sets
Victor Kozyakin
2010, 14(1): 143-158 doi: 10.3934/dcdsb.2010.14.143 +[Abstract](1006) +[PDF](321.0KB)
Bifurcations of a discrete prey-predator model with Holling type II functional response
Shuping Li and Weinian Zhang
2010, 14(1): 159-176 doi: 10.3934/dcdsb.2010.14.159 +[Abstract](1045) +[PDF](343.6KB)
The exponential behavior of the stochastic primitive equations in two dimensional space with multiplicative noise
T. Tachim Medjo
2010, 14(1): 177-197 doi: 10.3934/dcdsb.2010.14.177 +[Abstract](930) +[PDF](248.4KB)
Global weak solutions to the 1-D fractional Landau-Lifshitz equation
Xueke Pu, Boling Guo and Jingjun Zhang
2010, 14(1): 199-207 doi: 10.3934/dcdsb.2010.14.199 +[Abstract](956) +[PDF](162.8KB)
Global asymptotic dynamics of a model for quarantine and isolation
Mohammad A. Safi and Abba B. Gumel
2010, 14(1): 209-231 doi: 10.3934/dcdsb.2010.14.209 +[Abstract](1206) +[PDF](342.8KB)
The saddle-node-transcritical bifurcation in a population model with constant rate harvesting
Kie Van Ivanky Saputra, Lennaert van Veen and Gilles Reinout Willem Quispel
2010, 14(1): 233-250 doi: 10.3934/dcdsb.2010.14.233 +[Abstract](1134) +[PDF](356.0KB)
Symmetrical solutions of backward stochastic Volterra integral equations and their applications
Tianxiao Wang and Yufeng Shi
2010, 14(1): 251-274 doi: 10.3934/dcdsb.2010.14.251 +[Abstract](850) +[PDF](231.2KB)
Stochastic Lotka-Volterra system with unbounded distributed delay
Fuke Wu and Yangzi Hu
2010, 14(1): 275-288 doi: 10.3934/dcdsb.2010.14.275 +[Abstract](849) +[PDF](195.5KB)
Phase portraits, Hopf bifurcations and limit cycles of Leslie-Gower predator-prey systems with harvesting rates
C. R. Zhu and K. Q. Lan
2010, 14(1): 289-306 doi: 10.3934/dcdsb.2010.14.289 +[Abstract](1387) +[PDF](239.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]